# SDR SWAA2023081588340

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 55,665 hours, 30,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

16 DEF EMERGENCY LIGHT INOP<[01] RE-LAMPED AREA LIGHT ON 16DEF PER AMM 33-51-03. OPS CHECK GOOD.
